Results 1 to 11 of 11
Like Tree8Likes
  • 1 Post By grandma -bk
  • 1 Post By Hamscraps
  • 3 Post By zebra1961
  • 1 Post By MrMelt
  • 2 Post By Ming23
Confused
  1. #1
    MrMelt is offline New Member
    Join Date
    Nov 2016
    Posts
    19

    Default Confused

    Alright sooo I was on here maybe a month ago or two and got some great advice in regards to my sub induction from oxy and a quick taper plan. Well long story shortness my roommate ODed, I was the one that found him and it was a traumatic experience. He lived thankfully but the paramedics told me it didn't look good. After 10 min of trying he came around. Well after that I got kinda messed up and relapsed. I know that doesn't make sense but it is what it is. It's how I coped with that stress I guess. Well anyways yesterday was my first day clean. I induced .5mg at 4:30pm and then another .5mg an hour later. I felt good. No cravings etc. well fast forward to the night and I had terrible RLS. I ended up taking 25mg of Valium 300mg of gabapentin and then finally at 4:30am I caved and took 1 50mg tramadol. I don't know what med did the trick (prob the tram) but I finally fell asleep maybe an hour later and slept till 10, then went to work. Well on Day 2 all I've had today is .5mg Kratom (one cap made by me). While I'm def in withdrawal (can't sit still, knee and quad aches like whoa, cold flashes, pupils dialated, sweating in my pants and arm pits, but no stomach issues yet) it's REALLY not that bad. I can deal with the physical stuff, it's the mental cravings that gets me. As a side note I do take adderal and always have when in WD as it really helps me. I'd rate myself a 5/10 on WD list. Do u think it's from the .5mg sub yesterday (it's already been over 24hrs since my last .5mg), or what.. I'm so confused. Usually I'm dying my day 2. I hope to not take any sub today and maybe take some tomorrow. Just a heads up i was normally 300mg oxy user then went down to 180 for a few days before quitting. So what's the deal?!

  2. #2
    grandma -bk is offline Member
    Join Date
    Oct 2016
    Posts
    79

    Default

    if your really serius bout quitting I wouldnt take any more subs...you don't even start withdrawing from subs til like day 5or6 ...it has a very long half life and stays in your system for a long time....don't let one relapse mess with your head...just get back in the right frame of mind and take back your life...b4 its too late...
    DravenDomnq likes this.

  3. #3
    MrMelt is offline New Member
    Join Date
    Nov 2016
    Posts
    19

    Default

    The 1mg I took yesterday was the only sub I've taken in months. I didn't think that 1mg would really stay on my receptors for more than 24 hours my first time taking it.

  4. #4
    MrMelt is offline New Member
    Join Date
    Nov 2016
    Posts
    19

    Default

    Also I don't think 1mg is even enough to fully saturate in the first place...

  5. #5
    MrMelt is offline New Member
    Join Date
    Nov 2016
    Posts
    19

    Default

    Well nevermind the stomach issues were in full force this morning and I've been running to the bathroom every 5 minutes

  6. #6
    MrMelt is offline New Member
    Join Date
    Nov 2016
    Posts
    19

    Default

    Well nevermind the stomach issues were in full force this morning and I've been running to the bathroom every 5 minutes

  7. #7
    Hamscraps is offline Member
    Join Date
    Jun 2014
    Posts
    195

    Default Ricky71

    I'm tagging Ricky on here to see if he can help. He is really good at the subs and has the info to help you. Catrina also knows a bit too. As does a few others.
    There is a thread of Robert's Taper Plan that you might want to search and read while we wait to see what they say.
    Do you have any Imodium?
    DravenDomnq likes this.

  8. #8
    zebra1961 is offline Member
    Join Date
    Jul 2016
    Posts
    147

    Default MrMelt

    have experience with subs and narcos 10 years plus . In my situation i jumped at 6mgs not good , taper as far as you can,when you jump you get rid of any scraps or friends that have any, Its a little rough the first week gets better and better from there. You will have good and bad days, thats why you need to cut access to any subs or opiates. Read up on the Thomas plan when you quit, it really helps, Also see if your Dr. can give you any comfort med to get thru first week, also be careful if your Dr. gives you benzos you can get addicted to them in a week so be careful!!!!! Most symptoms can be bearable , sleeplessness and depression were the tough ones for me and hard very physical exercise helped me with that and the physical symptoms were helped by hot soaks. I wore out my water heater nah just kiddin not that bad.keep us posted you will make it not that bad, i am a spineless weak kneed jellyfish when suffering, and I made it so i know you can!!!!

  9. #9
    MrMelt is offline New Member
    Join Date
    Nov 2016
    Posts
    19

    Default

    Thank you for the reply. I'm not on subs and haven't taken any since Monday which was 1mg. I don't think I'm going to use subs again through out my withdrawal. My DOC was oxy and was never on subs. My last dose of oxy was Sunday so today makes day 3. My stomach issues are strong but I was able to get some lope and took 3 and it seems to be helping with the stomach discomfort. I have been taking 1 tramadol at night (50mg) and I'm curious how much this is setting me back. Besides the mallese and stomach issues and the occasional "I wish I had a Fing pill", that's been the worst of it today. I just want to stop thinking about those damn things it's frustrating.. I can't see 1 tram a day for the first few days any worse than some subs but who knows. Thanks again for the responses.
    DravenDomnq likes this.

  10. #10
    Ming23 is offline Platinum Member
    Join Date
    Sep 2015
    Posts
    2,060

    Default

    MrMelt
    I am sorry ur roommate od'd but glad he survived. Your decision to quit is good. The bathroom issues will lessen. Our friend Catrina on the forum says u can be off oxys in a week cold turkey no subs needed. You can do this. You don't want your family to find you od'd next! You've made the right choice. Hang in there!
    DravenDomnq and Lvg nghtmare like this.

  11. #11
    MrMelt is offline New Member
    Join Date
    Nov 2016
    Posts
    19

    Default

    Quote Originally Posted by Ming23 View Post
    MrMelt
    I am sorry ur roommate od'd but glad he survived. Your decision to quit is good. The bathroom issues will lessen. Our friend Catrina on the forum says u can be off oxys in a week cold turkey no subs needed. You can do this. You don't want your family to find you od'd next! You've made the right choice. Hang in there!
    Hey Ming thought Id check in. I had 4 days of clean time dabled again for 2 days then Stopped again. I've put together a total of 11 days of clean time. I had to travel for work for almost 2 weeks and won't even be home till Friday which will give me 15 days of clean time This month (not straight though). I honestly don't think the 2 days set me back that much. I have taken like .5mg sub here and there as my job is on the line and need to perform, but have been taking it like every other day. Being out of town has been so much easier to quit as the temptation is just out of the question and I don't play mind games with myself. I finally got back in the gym and even went for a hard swim tn which felt great. I've also used .5mg of Kratom here and there to take the edge off. Tomorrow I'm going to try and not use anything. Stomach problems are still present, but not nearly as bad as day 3 and have been using up to 8mg of lope a day (4 pills)).

Similar Threads

  1. Confused!!!!
    By kitestop12 in forum Suboxone Treatment
    Replies: 3
    Last Post: 10-06-2014, 09:21 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22